Aa
Aa
A
A
A
Close
Avatar universal

cold hands

My hands always feel cold after i take allergy medication.  Does this happen to anyone else? And why does it do that?

2 Responses
Avatar universal
Hi,

What antiallergy medication are you taking?

What symptoms do you have?

Is your blood pressure in the normal range?

Are you on any other medications too?

Regards.
Avatar universal
IM VAMPIRE! HAH
Have an Answer?

You are reading content posted in the Allergy Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.